| Model Number |
1581-14-008 |
| Medical Device Problem Codes |
Difficult to Insert (1316); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that one of the two anterior 'phalanges' had bent and therefore it was not possible to engage the tibial tray.There was a surgical delay of a few minutes.No patient harm.